# SDR P2EA00198

- Difficulty date: June 6, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 305 - MCI - IN FLIGHT AT 500 FEET AGL, THE FORWARD ENTRY DOOR WARNING LIGHT CAME ON AND STAYED ON INTO GATE.  ADJUSTED FORWARD ENTRY DOOR WARNING LIGHT SWITCH IAW BOEING MM 52-11-0 OPERATION CHECKED GOOD.  (M)
